# SDR CA150611003

- Difficulty date: June 11, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 3418 · Stall Warning System
- Part: Converter
- Condition: Failed
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AOA SIGNAL CONVERTER INFLIGHT POWER INTERRUPTIONS ABNORMAL SIGNAL BEHAVIOR WAS OBSERVED WHEN ANALYZING FLIGHT TEST DATA FROM INSTRUMENTATION.  ABNORMAL AOA SIGNALS ARE SEEN AS SPIKES IN THE AOA VALUE, UP TO 60 DEG & OR DOWN TO -15DEG.  THIS BEHAVIOR IS CAUSED BY A MONITOR IN THE AOA SIGNAL CONVERTER DETECTING AN INVALID VANE SIGNAL UNDER CERTAIN CONDITIONS.  FOR A BRIEF DURATION AT THE BEGINNING OF THE 150MS WHEN THE AFFECTED SPC CHANNEL IS POWERED OFF.  THE OUTPUTS VOLTAGE VALUE THAT IS READ BY THE SPC AS A VANE ANGLE ABOVE THE PUSHER THRESHOLD.  THE AFFECTED SPC CHANNEL REACTS IAW DESIGN TO THIS VANE SIGNAL & ACTIVATES THE HORN & PUSHER OUTPUTS MAX OBSERVED COMMAND DURATION OF HORN OUTPUT FROM ONE SPC CHANNEL IS 10 MS, GND TO DCU, BASED ON THE ABOVE.  THE DURATION OF PUSH COMMAND FROM ONE CHANNEL IS MAX 20 MS FOR A SINGLE TRANSIENT EVENT.
